About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 410505, 8 pages
http://dx.doi.org/10.1155/2013/410505
Research Article

A Study of Nonlinear Fractional -Difference Equations with Nonlocal Integral Boundary Conditions

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 12 July 2013; Revised 9 September 2013; Accepted 9 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the existence and uniqueness of solutions for a boundary value problem of nonlinear fractional -difference equations with nonlocal integral boundary conditions. The existence results are obtained by applying some well-known fixed point theorems and illustrated with examples.